# SDR IPXA10559205

- Difficulty date: March 22, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1070-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LONGNITUDINAL BEAM HAS CORRODED NUTPLATES AT RBL 25 INBD FLANGE STA 1070 TO STA 1020.  R & R NUTCLIPS AND BLENDED DAMAGE AREAS IAW ATS ER 10-2190 AND EO B757-5310-37359-A.
